Missouri, 2009

Flash Flooding in Missouri, April 29 to 30, 2009

April 29 to 30, 2009 · NWS LSX · 8 events in 8 counties and zones

Several rounds of heavy rain moved through the region causing flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

Several rounds of heavy rain moved through the region causing flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Apr 29, 8:37 PM CST, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 29, 8:37 PM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT WED APR 29 2009

.UPDATE...
/925 PM CDT WED APR 29 2009/
GOING WATCH STILL LOOKS GOOD AT THE MOMENT AS MCV HAS MOVED INTO W
CNTRL MO AND LOOKS TO BE PROVIDING ASCENT FOR MCS NOW OVER CNTRL
MO. NEW CELLS ARE CONTINUING TO DEVELOP UPSTREAM AS LOW LEVEL JET
INCREASES AS DEPICTED AT THE CONWAY PROFILER WITH 850MB WINDS NOW
UP TO 40KTS. 00Z RAOB ANALYSIS ARE SHOWING 10-12C DEWPOINTS
UPSTREAM AT ALL OF THE SOUNDING SITES BETWEEN MO AND THE GULF. RUC
HAS BEEN CONSISTENT IN SHOWING STRONG 925-850MB MOISTURE
CONVERGENCE MOVING FROM CENTRAL MO AT 03Z TO W CNTRL AND S CNTRL
IL BY 09Z. WILL GO AHEAD AND SPREAD CATEGORICAL POPS EAST OF THE
MS RIVER BEFORE MIDNIGHT BASED ON RADAR TRENDS. REST OF THE
FORECAST ONLY REQUIRED MINOR TWEAKS.

BRITT

&&

.DISCUSSION...
/346 PM CDT WED APR 29 2009/

WARM FRONT STEADILY MAKING PROGRESS NORTH THIS AFTERNOON AND NOW
STRETCHES ROUGHLY ALONG THE INTERSTATE 70 CORRIDOR. DECAYING MCS
CONTINUES TO ADVANCE EAST FROM KANSAS AND OKLAHOMA WITH WELL DEFINED
MCV ACROSS NORTHEAST OKLAHOMA. MOST INTENSE CONVECTION OCCURRING
ALONG THE OUTFLOW BOUNDARY NEAR THE RED RIVER VALLEY ATTM...WITH
ISO/SCT CONVECTION DEVELOPING ELSEWHERE IN THE WARM SECTOR AS
TEMPERATURES JUMP INTO THE MIDDLE AND UPPER 70S SOUTH OF THE WARM
FRONT IN MISSOURI AND ILLINOIS.

A 50-60KT SOUTHWEST ORIENTATED NOCTURNAL LOW LEVEL JET WILL FEED
MOIST UNSTABLE AIR INTO THE MCV AND PRODUCE AN AREA OF CONVECTION
OVERNIGHT ACROSS MISSOURI AND WESTERN ILLINOIS. AT THIS TIME IT
APPEARS THE TRACK OF THE VORTEX WILL MOVE NORTHEAST...ALONG OR JUST
NORTH OF INTERSTATE 44. THE HEAVIEST PRECIPITATION SHOULD OCCUR TO
THE NORTHEAST OF THE FEATURE FROM THE EASTERN OZARKS TO WEST CENTRAL
ILLINOIS. FLASH FLOOD WATCH WILL REMAIN IN TACT AS 1 TO LOCALLY 3
INCHES OF RAINFALL IS EXPECTED. BELIEVE CONCERN OVER CONVECTION TO
OUR SOUTH ROBBING MOISTURE IS OVERDONE GIVEN LOW LEVEL JET CENTERED
AROUND 850MB WILL BE RESPONSIBLE FOR THE MOISTURE TRANSPORT.

CVKING

FOR THE MEDIUM RANGE (THURSDAY - SATURDAY)

GUIDANCE DIFFICULT TO DISCERN WITH THE INHERENT FAILURE OF MODELS TO
HANDLE PRESENT ONGOING SITUATION.  IT SEEMS FAIRLY CERTAIN THAT
CLOSED H500 LOW ACROSS THE NORTHWESTERN CONUS WILL SLOWLY SHEAR INTO
THE LONGWAVE PATTERN ACROSS THE NORTHERN PLAINS.  THE RESULTANT WAVE
THROUGH NORTHERN MN AND WEAK IMPULSES ALONG THE H500 LONGWAVE
PATTERN OVER THE MID-MS VALLEY WILL RESULT IN INCLEMENT WEATHER
THROUGHOUT THE ENTIRE FORECAST REGION...THE QUESTIONS REMAIN AS TO
WHERE AND WHEN.

FOR THE THURSDAY TIMEFRAME SURFACE LOW WILL DEEPEN ACROSS NORTHERN
MN CONCURRENT WITH AFOREMENTIONED SHEARED H500 WAVE.  TRAILING COLD
FRONT WILL EXTEND THROUGH CENTRAL PLAINS ALONG AND AHEAD OF WHICH
MODEST SURFACE BASED INSTABILITY WILL EXIST ON THE ORDER OF 1500
J/KG...YET IT IS WORTH MENTIONING THAT WITH WEAK LOW TO MID-LEVEL
LAPSE RATES ANY INSTABILITY...WHETHER SURFACE BASED OR
ELEVATED...WILL BE LONG AND THIN THEREBY LIMITING THE POTENTIAL
MAINTENANCE OF STRONG SUSTAINED UPDRAFTS.  IN ADDITION WITH MCV
MAKING ITS EXIT NORTHEASTWARD INTO CENTRAL IL IT WILL BE INTERESTING
TO SEE WHAT DEVELOPMENT...IF ANY...WILL OCCUR ALONG AND AHEAD OF THE
SOUTHEASTWARD PROGRESSING COLD FRONT.  THERE ARE ALSO LIMITATIONS
CONCERNING ANY SHEAR DYNAMICS AND SHORTWAVE FORCING THAT WOULD HAVE
IMPLICATIONS ON STORM DEVELOPMENT. FOR NOW HAVE CONTINUED MODEST
POPS FOR 12Z-00Z FRIDAY...BUT THIS WILL HAVE TO BE MONITORED CLOSELY.

INTO FRIDAY COLD FRONT WILL PROGRESS SOUTHEASTWARD INTO CENTRAL MO
ALONG WHICH MOISTURE CONVERGENCE AND SURFACE FRONTOGENESIS SHOULD
INCREASE PARENT TO THE UPPER LEVEL H500 TROF DIGGING INTO THE
NORTHERN CONUS.  ELONGATED INSTABILITY TRANSLATING INTO MODEST CAPES
ON THE ORDER OF 1500 J/KG SHOULD STILL BE PRESENT AHEAD OF THE
FRONT.  WITH HIGH PRESSURE RIDGING INTO THE CENTRAL CONUS AND HIGH
PRESSURE OVER THE SOUTHEAST THERE ARE BETTER CHANCES FOR FORCING
ALONG THE FRONT AND THRU THE FORECAST REGION.  THUNDER CHANCES ARE
BETTER IN SUCH SITUATIONS WITH CONCURRENT INSTABILITY.  HAVE KEPT
MODEST CHANCES FOR POPS INTO THE LATER PERIOD ON FRIDAY.
TEMPERATURES DURING FRIDAY SHOULD FALL WITH FRONTAL PASSAGE UNDER
MODEST NORTHERLY ADVECTION.  CLIMATOLOGICALLY UNDER SUCH CONDITIONS
AND ANTICIPATED LOW CEILINGS...NIGHTTIME LOWS WOULD ONLY REBOUND
ROUGHLY 3 TO 7 DEGREES HIGHER FOR DAYTIME MAXIMUM TEMPERATURES.

COLD FRONT WILL QUICKLY SLIDE THRU INTO SOUTHERN MO LATE FRIDAY AND
INTO EARLY SATURDAY.  WITH THE TRAFFIC JAM OF SURFACE PATTERNS THE
FRONT ITSELF WILL BEGIN TO STALL ACROSS SOUTHERN MO AND IL.  LIFTING
ALONG AND AHEAD OF THE FRONT WITH MODEST INSTABILITY WILL KEEP
CHANCES FOR PRECIPITATION HIGH ACROSS SOUTHERN PORTIONS OF THE
FORECAST AREA.  MEANWHILE A RIDGE OF HIGH PRESSURE WILL QUICKLY
SETTLE OVER THE NORTHERN MO INTO CENTRAL IL.

FOR THE EXTENDED (SATURDAY - THURSDAY)...

FAIRLY GOOD MODEL AGREEMENT WITH REGARDS TO H500 ZONAL FLOW THRU THE
MID-MS VALLEY ON SATURDAY.  FRONTAL BOUNDARY WILL REMAIN ALONG
SOUTHERN MO CONCURRENT WITH LOW-LEVEL MOIST CONVERGENCE AND
FRONTOGENESIS THUS HAVE INCREASED POPS OVER SOUTHERN MO AND IL.
HIGH PRESSURE OVER THE KANSAS CITY REGION WILL LIMIT THE PROGRESSION
OF PRECIP NORTHWARD OF THE I-70 CORRIDOR.  FRONTAL BOUNDARY WILL
CONTINUE TO WOBBLE IN THE VICINITY OF SOUTHERN MO/NORTHERN AR AS
H500 TROF SLOWLY EJECTS WITH ATTENDANT SHORTWAVE THRU THE INTER-MTN
WEST.  DIFFERENCES IN MODEL OUTPUT HAVE RESULTED IN INCONSISTENT
OUTCOMES WITH REGARDS TO PRECIP ALONG AND SOUTH OF THE I-70
CORRIDOR...LAST 12Z GFS HAS SLOWED SINCE 6Z MORE IN LINE WITH
ECMWF...WITH GREATER H500 TROF AMPLIFICATION EMPHASIZED BY ECMWF
THRU FOUR-CORNERS REGION...WITH THE DGEX AMPLIFYING THRU SOUTHERN
CA.

MY CONFIDENCE WITH THE GFS LAGS AFTER SUN 12Z AND THUS HAVE FOLLOWED
A CLOSER TREND WITH ECMWF/DGEX THRU WED 0Z WHILE MONITORING
GFS-ENSEMBLE OUTPUT. BY 12Z SUN DGEX/ECMWF/CANADIAN ARE IN FAIRLY
GOOD AGREEMENT FOR THE H500 TROF TO EJECT THRU NM.  SURFACE HIGH
PRESSURE WILL HOLD THROUGH THE EAST-CENTRAL PLAINS AS THE FRONTAL
BOUNDARY DROPS SOUTHWARD THROUGH THE MO/AR BORDER.  PRECIP SEEMS
LIMITED FOR LOCATIONS NORTH OF I-70 BUT HAVE CONTINUED SLIGHT
CHANCES WITH MODEL UNCERTAINTIES.  H500 TROF TRAVERSES THRU TX INTO
MONDAY MORNING...PARENT SHORTWAVE EJECTS AHEAD OF THE TROF RESULTING
IN CYCLOGENESIS THRU THE ARLATEX REGION.  KEPT PRECIP STAGGERED TO
THE SOUTHEASTERN PORTION OF THE BOOTHEEL WITH SLIGHT CHANCES
NORTHWARD WITH SURFACE RIDGE OF HIGH PRESSURE OVER THE CENTRAL
PLAINS LIMITING PRECIP INTO NORTHERN MO.

TUESDAY INTO WEDNESDAY THERE IS SUBSTANTIAL AGREEMENT WITH
ECMWF/DGEX IN PRECIP SPREADING ON THE BACKSIDE OF THE SURFACE LOW
THRU CENTRAL MO NORTHEASTWARD THRU CENTRAL IL...WHILE STRONG
SOUTHERLY LLJ AHEAD OF THE SURFACE LOW WILL CONTINUE TO FUEL
MOISTURE INTO THE SYSTEM AND KEEP CONSISTENT RAINS OVER THE
BOOTHEEL.

THERE ARE SOME DISCREPANCIES CONCERNING DEVELOPMENT OF ANOTHER
SYSTEM ACROSS THE PLAINS...BUT HAVE FELT MORE CONFIDENCE WITH THE
GOING ECMWF KEEPING THE NEXT WEATHER MAKER FOR THE END OF THE WEEK
ACROSS THE INTER-MTN WEST.  SURFACE HIGH PRESSURE WILL REMAIN IN
PLACE ACROSS THE MID-MS VALLEY REGION FOR LATE TUESDAY AND THRU
WEDNESDAY.  H500 TROF WILL EJECT THRU THE SOUTH-CENTRAL PLAINS
RESULTING IN LEE-CYCLOGENESIS AND ANOTHER SIMILAR PATTERN TO DEVELOP
AS WE HAVE SEEN OVER THE PAST WEEK.  THE PROGRESSION OF H500 TROF
THRU THE SOUTHERN PLAINS WILL KEEP A FRONTAL BOUNDARY OVER THE
SOUTHERN TIER OF MO ALONG AND SOUTH OF THE I-44 CORRIDOR INTO
THURSDAY.

SIPPRELL

&&

.AVIATION...
/634 PM CDT WED APR 29 2009/
FOR THE 00Z TAFS...WARM FRONT MAKING STEADY PROGRESS NORTH EARLY
THIS EVENING AND IS POISED TO MOVE THROUGH KCOU...KSTL AND KSUS IN
THE NEXT HOUR OR SO...THEN THROUGH KUIN LATER THIS EVENING. WIND TO
BECOME MORE SOUTHEAST WITH PASSAGE THEN SOUTH TO SOUTHWEST LATER IN
THE FORECAST PERIOD. ALL EYES TO THE SOUTHWEST AS MCV CURRENTLY
SPINNING OVER SOUTHWESTERN MO WILL CONTINUE TO MOVE NORTHEAST...
ALONG I-44 OVERNIGHT. THE COMBINATION OF THIS FEATURE AND A 45KT LOW
LEVEL JET WILL LEAD TO A LARGE AREA OF RAIN AND THUNDERSTORMS. THE
MCV WILL MOVE NORTHEAST OF THE AREA DURING THE MORNING HOURS ON
THURSDAY WITH A BIT OF A BREAK IN THE PCPN...THEN ANOTHER THREAT OF
SHOWERS AND THUNDERSTORMS AHEAD OF THE NEXT COLD FRONT WITH A
SOUTHWEST SURFACE WIND DURING THURSDAY AFTERNOON AND EVENING.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 3:05 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED APR 29 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
405 PM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS ARE ANTICIPATED FOR THIS EVENING ACROSS
PORTIONS OF CENTRAL AND EASTERN MISSOURI...AS WELL AS WEST-CENTRAL
ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS...THERE IS ALSO THE POTENTIAL FOR FLASH FLOODING
THROUGHOUT THE BI-STATE REGION.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER. MODERATE
FLOODING IS FORECASTED FOR LOCATIONS ALONG THE MISSISSIPPI RIVER. PLEASE
SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY THROUGH EARLY SATURDAY. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
WITH THE POTENTIAL FOR FLASH FLOODING. A FEW STRONG TO SEVERE
THUNDERSTORMS WILL ALSO BE POSSIBLE.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND FOR
PORTIONS OF SOUTHERN MISSOURI AND SOUTHERN ILLINOIS AS A SERIES
OF WEATHER DISTURBANCES TRACK THROUGH THE MIDDLE MISSISSIPPI
VALLEY.

MODERATE FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS
RIVER. MODERATE FLOODING IS FORECASTED FOR LOCATIONS ALONG THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS GREATER THAN ONE
INCH AND ANY FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

The radar

The St Louis radar (KLSX), 139 km away, was scanning. The volume nearest the first event began at 04:16 UTC.

Open the radar archive at this moment

Event by event

8 flash flood. Local standard time, as filed.

Flash Flood, Monroe

When
April 29, 10:15 PM CST to April 30, 4:30 AM CST
Where
Monroe County, Monroe City to 5.91 mi E of Santa Fe
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.650, -91.730

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. Water covered Highway 15 in Paris and Highway D had 2 feet of water over it around 2 miles east of the intersection with Highway 15, so it was closed for a time. In Monroe City, one lane of a road in town was being eroded by fast flowing water from a nearby creek.

Flash Flood, Boone

When
April 29, 11:15 PM CST to April 30, 4:30 AM CST
Where
Boone County, 2.25 mi E of Harrisburg to 4.01 mi E of Huntsdale
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.151, -92.428

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. Several roads were impassable or closed including McKee Road at Orchard Lane, Broadway at Old Hawthorne Road and Rangeline Road at the intersection with Highway AB.

Flash Flood, Callaway

When
April 29, 11:20 PM CST to April 30, 4:30 AM CST
Where
Callaway County, 1.59 mi E of Auxvasse to 1.77 mi WSW of Hatton
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.018, -91.870

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. Several roads in and around Fulton were impassable.

Flash Flood, Moniteau

When
April 29, 11:30 PM CST to April 30, 4:30 AM CST
Where
Moniteau County, 2.68 mi SW of Bacon to 3.84 mi ENE of Clarksburg
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
38.698, -92.491

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. U.S. Highway 50 had several inches of water over it and Route O north of California was flooded.

Flash Flood, Audrain

When
April 29, 11:35 PM CST to April 30, 4:30 AM CST
Where
Audrain County, 3.59 mi NNW of Worchester to 1.75 mi ESE of Rowena
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.318, -91.795

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. Numerous roads in Mexico and north of town were flooded.

Flash Flood, Lewis

When
April 30, 3:24 AM CST to 6:00 AM CST
Where
Lewis County, 1.46 mi SSW of Fenway to 2.63 mi N of Monticello
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.180, -91.528

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. Highway 16 east of Monticello had water over it and Highway B south of La Grange had water over the roadway.

Flash Flood, Marion

When
April 30, 3:37 AM CST to 6:00 AM CST
Where
Marion County, 2.17 mi E of Hannibal to 5.01 mi NNW of Huiskamp
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.698, -91.339

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. There were areas of flash flooding around Bear Creek, Munger Lane Bridge was washed out and many county roads were closed due to high water.

Flash Flood, Ralls

When
April 30, 5:41 AM CST to 6:00 AM CST
Where
Ralls County, 2.49 mi ENE of Madisonville to 2.29 mi NE of Madisonville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.467, -91.459

Between 2 and 3 inches of rain fell in a short amount of time causing flash flooding. A water rescue had to be performed due to someone driving into 3 feet of running water over Highway F...about 5 miles south of Highway 19. No injuries were sustained due to the water rescue.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2009Every state in 2009This day in weather historyWarnings in Missouri, April 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 168242, 168243, 168244, 168248, 168251, 168253, 168254, 168269.